# SDR AALA20111021DFW04

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 66,396 hours, 23,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 36D EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED SEAT 36D MOUNTED EMERGENCY LIGHT ASSEMBLY.  OPS CHECK NORMAL.
